Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Experiencing blood in phlegm, sore throat, back pain, had streptococcus. Help?

hi there,
I am experiencing blood in my phlegm, I am taking antibiotics and I had strepotoccus throat nearly two weeks ago which I was on antibiotics for too, 5 days later after I had finished my course of antibiotics my sore throat was back again, now I am on a new set of antibiotics, but am worried about this blood and also cramps in my stomach. My doctor took a throat swab and has yet to receive the results, he feared it could be scarlet fever. Can you suggest a possible reason for my illness? Thank you
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
acute sinusitis as there is postnasal drip of mucus in throat and i it is on chronic sinuses there is blood as blood is symptomps of chronic sinuses infections
metronidazole 200 mg bd for 10 days as they are the fastest clearing agents of sinus infection
add anti allergic fexofenadine 120 mg bd to decrease the production of mucus in sinuses
post nasal drip can go to stomach causing gerd add liquid antacid tds
apply neomycin h ointment in nose bd to prevent triggering reactions by pollens
and sea water drops 2 drops at night each nose to clear back of throat and sinuses
continue 3 week and if recur get xray pns and get treatment accordingly
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor